She has been off bactrim for nearly 3 weeks. She just lays on couch mostly. She is nauseous in morning, has growling stomach, stays constipated (takes laxatives to go), and doesn't feel like doing anything (not even going to doctor). Could the bactrim have caused something? Before she enjoyed getting outside and doing things but not now.
If she has been off the Bactrim for three weeks then it shouldnt be Bactrim. She really needs to see her physician to see what is going on. You might try to see if Probiotics may help her. Sometimes antibiotics can kill off beneficial bacteria in the gut and this can lead to imbalances that can cause constipation and/or diarrhea. Probiotics will help replace beneficial bacteria and help get her gut back in balance. It may just be due to the stomach issues why she has no energy and doesnt want to go out. Once her bowels are functioning well, if she still feels blah then she definitely needs to see her physician.
- Bactrim Information for Consumers
- Bactrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Aug 2018 • 10 answers
Updated 5 Nov 2013 • 1 answer
Updated 25 May 2015 • 1 answer
Updated 16 Sep 2017 • 4 answers
Updated 16 Aug 2018 • 2 answers